MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number 7K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).All available patient information is included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased architect tsh results for a patient when using the architect i2000sr analyzer.The following data was provided by the customer during patient follow-up visits between (b)(6) to (b)(6) 2021: on (b)(6) 2021 sid (b)(6) = tsh (reagent lot 22171ui00 / architect (b)(4)) = 0.06 miu/l, ft3 = 3.40 ng/l, ft4 =7.1 ng/l on (b)(6) 2021 sid (b)(6) = tsh (reagent lot 23136ui00) = 0.08 miu /l (ran on alinity analyzer (b)(4)) on (b)(6) 2021 (no sample id provided) = tsh 0.05 miu /l, ft3 = 3.09 ng /l, ft4 = 7.3 ng /l on (b)(6) 2021 sid (b)(6) = tsh (reagent lot 26154ud00 / architect (b)(4)) = 0.06 miu /l, ft3 = 3.00 ng /l, ft4 = 8.7 ng /l.The patient was at (b)(6) for a routine check-up and generated a normal tsh result.The customer was asked to send their sample from (b)(6) 2021 to be retested on the roche cobas.The following results were tsh = 2.6 miu/l, ft3 = 3.55 ng/l, and ft4 = 0.9 ng/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed architect tsh results included a search for similar complaints, and the review of complaint text, trending data, labeling, field data review and device history records.Return testing was not completed as returns were not available.Trending review determined no trends were identified for the issue for the product.Device history record was reviewed and did not identify any non-conformances or deviations for the likely cause lots and complaint issue.The review of customer field data showed that the median population result for lots 26154ud00 and 22171ui00 are comparable with all other lots in the field.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect tsh lot numbers 26154ud00 and 22171ui00 was identified.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key12076888
Report Number3005094123-2021-00120
Device Sequence Number17000984
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public00380740014247
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2022
Device Model Number7K62-30
Device Catalogue Number07K62-30
Device Lot Number26154UD00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST,03M74-02,(B)(6); ARC I2000SR INST,03M74-02,(B)(6); ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6); ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6); ARC TSH RGT, 07K62-30, (B)(6); ARC TSH RGT, 07K62-30, (B)(6)